# SDR AALA20140919009

- Difficulty date: September 19, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 40,668 hours, 16,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Retainer
- Part number: 02031461201
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSEMBLY BY LT NR 1 DOOR LENS RETAINER TABS BROKEN.  REPLACED LIGHT ASSEMBLY.  OPERATIONS CHECKED NORMAL.
